# SDR SWIA2018120745332

- Difficulty date: December 6, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 31,750 hours, 19,751 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE WHEN THE GEAR WAS COMING UP, WE RECEIVED A GEAR DISAGREE WARNING MESSAGE. PERFORMED QRH PROCEDURE AND THE GEAR EXTENDED NORMALLY WITH THREE GREEN INDICATIONS. RETURNED TO FIELD. TOWED TO THE GATE DUE TO INOP NW STEERING. (FLT#4718) FO: 12/07/2018 CLOSED REPLACED NOSE STRUT ACTIVE DYNAMIC SEAL WITH SPARE DYNAMIC SEAL AND DID FULL SERVICE OF NOSE STRUT. NO LEAKS NOTED. CHECK OF THE NOSE STRUT. NOSE WHEEL STEERING OPS CHECKS GOOD AND ALL GEAR WERE SWUNG MULTIPLE TIMES WITH NO FAULTS IAW AMM. AIRCRAFT IS GOOD FOR SERVICE.
